Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 106, NWS Norman, OK

April 13, 2012Greer County, Harmon County, Jackson County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2012, 7:31 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2012, 7:31 PM CDT (00:31 UTC)
Expired
Apr 13, 2012, 8:30 PM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Greer County, OK, Harmon County, OK, Jackson County, OK

The radar

The Altus AFB radar (KFDR), 88 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5887 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS54 KOUN 140031
SVROUN
OKC055-057-065-140130-
/O.NEW.KOUN.SV.W.0106.120414T0031Z-120414T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT FRI APR 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
  EXTREME NORTHWESTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE 
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
  LOCATED NEAR HOLLIS...MOVING EAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  MANGUM...HOLLIS...DUKE...GOULD...VINSON...BRINKMAN...HESTER...
  MADGE...
  MCKNIGHT AND MCQUEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3493 10000 3504 9946 3459 9936 3459 10000
TIME...MOT...LOC 0026Z 253DEG 27KT 3468 10003 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:54 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 13, 6:54 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT FRI APR 13 2012

.DISCUSSION...
THE 00Z AVIATION DISCUSSION IS BELOW.

&&

.DISCUSSION...
HAVE LOW CONFIDENCE DURING THE NEXT 24 HOURS.

ISO TO SCT TSRA WILL CONTINUE MAINLY ALONG AND NORTH OF KAXS TO
KADH LINE BEFORE WEAKENING 05-09Z. KEPT VCTS AND TEMPO IN THESE
LOCATIONS INCLUDING KOKC AND KOUN. IF STORM DIRECTLY AFFECTS THESE
LOCATIONS...GUSTY WINDS...HAIL...AND LIFR CONDITIONS WOULD BE
POSSIBLE.

CONDITIONS WILL GENERALLY BE VFR OR MVFR THROUGH 05Z BEFORE MVFR
CONDITIONS OVERSPREAD THE ENTIRE AREA. KOKC...KOUN...AND KHBR
HAVE BEST SHOT FOR MVFR BEFORE 05Z. IFR CONDITIONS ARE POSSIBLE
NEARLY ANYWHERE 05-17Z...THOUGH BELIEVE MOST LOCATIONS WILL REMAIN
MVFR. VFR CONDITIONS WILL LIKELY DEVELOP OVER FAR WEST OKLAHOMA
AND WESTERN NORTH TEXAS 15-20Z.

SOUTH WINDS WILL BE GUSTY...ESPECIALLY AFTER 15Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 244 PM CDT FRI APR 13 2012/

DISCUSSION...
BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS
SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS
PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING.
WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE
STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE
WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE
WANING.

ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP
DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED
STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA
AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN
TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE
MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT...
EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA.
THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS.

PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF
NEXT WEEK LOOKING DRY AND MILD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  79  57  75 /  50  20  60  30
HOBART OK         63  81  51  75 /  60  30  70  20
WICHITA FALLS TX  66  82  58  77 /  40  20  50  40
GAGE OK           62  79  45  70 /  40  30  30  10
PONCA CITY OK     65  77  58  73 /  60  20  70  30
DURANT OK         65  77  65  75 /  30  20  40  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/17
Hazardous weather outlook, Apr 13, 7:15 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI APR 13 2012

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 10 PM...BUT
THE RISK WILL CONTINUE THROUGH ABOUT 2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
SATURDAY MORNING.

DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS EVENING. MODERATE LOW
LEVEL WINDS...AND A MOIST AND VERY UNSTABLE AIRMASS...WILL EXIST
OVER THE AREA AHEAD OF THIS FEATURE. GIVEN THE MAGNITUDE OF
INSTABILITY AND WIND SHEAR...SUPERCELLS ARE EXPECTED TO CONTINUE TO
DEVELOP THROUGH MUCH OF THIS EVENING...WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL CONTINUE INTO LATE EVENING...AS THE LOW
LEVEL JET INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.

OTHER HAZARDOUS
WEATHER...NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.

CMS

In the hours before

Local storm report, Apr 13, 5:43 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             4 S MANGUM              34.82N 99.50W
04/13/2012  E1.75 INCH       GREER              OK   EMERGENCY MNGR

&&

DW
Special weather statement, Apr 13, 5:56 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK556 PM
CDT FRI APR 13 2012

OKZ007-012-132330-
GRANT OK-GARFIELD OK-
556 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTH CENTRAL
GARFIELD COUNTIES UNTIL 630 PM CDT...

AT 555 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM JUST NORTH OF
POND CREEK DOWN TO KREMLIN...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
MEDFORD...POND CREEK...KREMLIN...HUNTER...HILLSDALE...JEFFERSON
AND RENFROW.

LAT...LON 3652 9764 3649 9803 3694 9786 3700 9779
      3699 9762
TIME...MOT...LOC 2255Z 206DEG 38KT 3675 9777 3657 9791
Special weather statement, Apr 13, 6:13 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK613 PM
CDT FRI APR 13 2012

OKZ017-018-024-132345-
BLAINE OK-KINGFISHER OK-CANADIAN OK-
613 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER AND
NORTHWESTERN CANADIAN COUNTIES UNTIL 645 PM CDT...

AT 609 PM CDT...STRONG THUNDERSTORMS WERE LOCATED JUST
NORTHWEST OF EL RENO AND ALSO JUST NORTH OF HYDRO...MOVING NORTHEAST
AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...GEARY...OKARCHE...GREENFIELD AND OMEGA.

LAT...LON 3592 9771 3561 9807 3561 9862 3590 9830
TIME...MOT...LOC 2309Z 228DEG 30KT 3563 9850 3563 9812
Special weather statement, Apr 13, 6:16 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI APR 13 2012

OKZ025-026-132345-
LINCOLN OK-OKLAHOMA OK-
616 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN AND EAST
CENTRAL OKLAHOMA COUNTIES UNTIL 645 PM CDT...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHOCTAW...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CHOCTAW...HARRAH AND JONES.

LAT...LON 3549 9703 3546 9711 3546 9714 3544 9715
      3541 9723 3556 9734 3569 9710
TIME...MOT...LOC 2315Z 239DEG 19KT 3552 9722

30
Special weather statement, Apr 13, 6:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CDT FRI APR 13 2012

OKZ007-008-140000-
GRANT OK-KAY OK-
647 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
NORTHWESTERN KAY COUNTIES UNTIL 700 PM CDT...

AT 644 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RENFROW...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 50 MPH...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
GRANT AND EXTREME NORTHWESTERN KAY COUNTIES.

LAT...LON 3688 9745 3689 9759 3695 9766 3700 9765
      3700 9747 3700 9733 3700 9733
TIME...MOT...LOC 2344Z 217DEG 29KT 3693 9759
Special weather statement, Apr 13, 7:10 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK710 PM
CDT FRI APR 13 2012

OKZ017-018-140030-
BLAINE OK-KINGFISHER OK-
710 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE AND NORTHWESTERN
KINGFISHER COUNTIES UNTIL 730 PM CDT...

AT 708 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOYAL...TO JUST NORTH OF WATONGA...TO JUST EAST OF FAY...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
HITCHCOCK...LOYAL...EAGLE CITY AND LACEY.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3615 9807 3595 9810 3587 9841 3579 9862
      3598 9862
TIME...MOT...LOC 0008Z 210DEG 27KT 3597 9818 3589 9840 3583 9859

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:10 PM CDTSpecial Weather StatementOUNBlaine20 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita65 min
Apr 13, 7:28 PM CDTTornado WarningOUNComanche, Kiowa32 min
Apr 13, 7:36 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher24 min
Apr 13, 7:57 PM CDTTornado WarningOUNCaddo, Kiowa33 min
Apr 13, 8:02 PM CDTTornado WarningOUNGreer, Harmon, Jackson28 min
Apr 13, 8:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Apr 13, 8:11 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita64 min
Apr 13, 8:15 PM CDTSpecial Weather StatementOUNNoble30 min
Apr 13, 8:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita65 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman62 min
Apr 13, 8:42 PM CDTAreal Flood WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa3 hr
Apr 13, 8:44 PM CDTTornado WarningOUNCaddo, Kiowa21 min
Apr 13, 9:02 PM CDTSpecial Weather StatementOUNKay, Major28 min
Apr 13, 9:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer65 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa51 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa58 min
Apr 13, 9:50 PM CDTSpecial Weather StatementOUNGrant, Kay25 min
Apr 13, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita54 min
Apr 13, 10:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady59 min
Apr 13, 10:22 PM CDTAreal Flood WarningOUNCaddo3 hr
Apr 13, 10:30 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Apr 13, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita66 min
Apr 13, 11:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain26 min
Apr 13, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 13, 11:24 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita53 min
Apr 14, 12:05 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward55 min
Apr 14, 12:09 AM CDTSevere Thunderstorm WarningOUNOklahoma19 min
Apr 14, 12:22 AM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Payne53 min
Apr 14, 12:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills62 min
Apr 14, 12:46 AM CDTSpecial Weather StatementOUNGarfield, Noble44 min
Apr 14, 12:53 AM CDTSpecial Weather StatementOUNCanadian67 min
Apr 14, 1:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Apr 14, 1:23 AM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 14, 1:26 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma64 min
Apr 14, 1:37 AM CDTSpecial Weather StatementOUNGarfield, Major, Noble68 min
Apr 14, 1:48 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more26 hr
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma62 min
Apr 14, 2:22 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan113 min
Apr 14, 2:24 AM CDTTornado WarningOUNCanadian, Logan, Oklahoma36 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne43 min
Apr 14, 2:41 AM CDTTornado WarningOUNLogan, Payne22 min
Apr 14, 2:53 AM CDTSpecial Weather StatementOUNGarfield, Major67 min
Apr 14, 2:54 AM CDTTornado WarningOUNLogan36 min
Apr 14, 3:25 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne65 min
Apr 14, 4:07 AM CDTSpecial Weather StatementOUNGarfield23 min
Apr 14, 4:27 AM CDTSevere Thunderstorm WarningOUNPayne63 min
Apr 14, 4:29 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble61 min
Apr 14, 5:29 AM CDTSpecial Weather StatementOUNNoble46 min
Apr 14, 1:59 PM CDTSpecial Weather StatementOUNHarper31 min
Apr 14, 2:21 PM CDTSevere Thunderstorm WarningOUNEllis, Harper54 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward59 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods28 min
Apr 14, 3:18 PM CDTTornado WarningOUNHarper, Woods27 min
Apr 14, 3:20 PM CDTTornado WarningOUNEllis, Woodward25 min
Apr 14, 3:40 PM CDTTornado WarningOUNEllis, Harper, Woodward35 min
Apr 14, 4:06 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 14, 4:10 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward50 min
Apr 14, 4:12 PM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 14, 4:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Apr 14, 4:43 PM CDTTornado WarningOUNWoods20 min
Apr 14, 4:59 PM CDTTornado WarningOUNEllis, Woodward46 min
Apr 14, 5:01 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills44 min
Apr 14, 5:30 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward45 min
Apr 14, 5:44 PM CDTTornado WarningOUNMajor, Woods, Woodward46 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward44 min
Apr 14, 6:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward21 min
Apr 14, 6:14 PM CDTTornado WarningOUNDewey, Woodward31 min
Apr 14, 6:27 PM CDTTornado WarningOUNWoods, Woodward48 min
Apr 14, 6:43 PM CDTTornado WarningOUNMajor, Woods, Woodward32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.